276165

PRIMARY CHOICE Benadryl Allergy Ultratabs Diphenhydramine HCl 25 mg Antihistamine Tablets

From
$7.16
Learn More
Check Store Availability

We don't have enough stock on hand.

Adding to cart… The item has been added
Added to Cart

Product details


Benadryl Allergy UltraTabs in 100 offer effective allergy relief from upper respiratory allergy and common cold symptoms in a small tablet size. The antihistamine tablets each contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. Benadryl UltraTabs with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom allergy relief.
  • 100-count pack of Benadryl Ultratabs Antihistamine Allergy Relief Tablets each containing 25 mg of the antihistamine diphenhydramine HCl for allergy relief that works when you need it most
  • Active ingredient, diphenhydramine HCl, provides relief for hay fever or other upper respiratory allergy symptoms and cold symptoms like sneezing and runny nose
  • Works when you need it most with an allergy medicine in small, convenient antihistamine tablets that put your allergies to rest
  • Provides allergy medicine for sneezing; runny nose; Itchy nose or throat; And itchy, watery eyes and cold symptoms like sneezing and runny nose
  • Allergy medicine tablets for multi-symptom allergy relief intended to be used by adults and children ages six and up for relief of both indoor and outdoor allergies

WASHING INSTRUCTIONS:

Machine wash separately in cold water on a gentle cycle. Tumble dry separately on low heat. Add QE Home Wool Dryer Balls to reduce wrinkles and increases drying efficiency. Touch up with a low heat iron as needed. Do not bleach or dry clean.

Reviews